# SDR AU960339

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 354301015
- Condition: Failed
- Location: Fuel Distrbution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING TIP FUEL TRANSFER PUMP FAILED
